# SDR SWAA2013040914566

- Difficulty date: March 15, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT BETWEEN BS 492 TO BS 500, STR 21R.  REMOVED AND REPLACED SPLICE IAW SRM AND DRAWING.
